My mother accidentally ate zolfresh 10mg. What can one do?
3 Answers | Add Yours
Zolfresh is a brand name of a drug which is used as sleeping pills. This pill is sedative or hypnotic which is used by insomniac patients to induce sleepiness and relaxation. There are specifications in taking this medicine. This drug is not advised to be taken in normal working hours because this may induce sleepiness. If your mother is not allergic to this, there will be no problem. She's going to be sleepy so you have to let her stop work (such as driving and other directive work). If she has taken too much than usual (like more than 4 tablets), better send her to a physician so proper help can be addressed. Over dosage can lead to unconsciousness.
The first thing I would suggest is that you should always seek the advice of qualified medical professionals rather than asking for medical help on the internet. Many hospitals have a free nurse helpline precisely so that people can ask these sorts of questions and get advice from a reputable source.
The first thing to do is examine your mother. Is she breathing normally? Is her pulse normal? If so, and there are no other signs of adverse effects, a single tablet is a normal dose and should just make her sleepy. Make sure she doesn't drive for 8 hours.
If she consumed more than a single tablet, I'd recommend calling 911 to get qualified medical advice. While eNotes educators are expert in questions relating to academic matters, only qualified medical professionals with an opportunity to examine your mother can give legitimate health advice.
Zolfresh is a prescription medicine used for the treatment of insomnia. It is known to induce sleep but its potency in maintaining sleep has not yet been effectively demonstrated. There can be multiple side effects of zolfresh, including dizziness, nausea, hallucinations, etc. The user may be drowsy the following morning and may have impaired driving.
If your mother is not a repeat user, a single pill may not be a cause of worry. Just make sure that she does not drive the next morning and also keep an eye on her for dizziness or drowsiness. If she has ingested more than 1 tablet, please consult a physician.
Repeat users have reported addiction to this medicine and subsequently increased dosage has to be used to induce sleep. The elderly are more prone to the adverse effects of this medicine and may have higher risk of falls.
Join to answer this question
Join a community of thousands of dedicated teachers and students.Join eNotes